Repositorio de producción científica de la Universidad de Sevilla

Weighted estimates for the multilinear maximal function

Opened Access Weighted estimates for the multilinear maximal function

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Chen, Wei
Damián González, Wendolín
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2013-12
Publicado en: Rendiconti del Circolo Matematico di Palermo, 62 (3), 379-391.
Tipo de documento: Artículo
Resumen: A formulation of the Carleson embedding theorem in the multilinear setting is proved which allows to obtain a multilinear analogue of Sawyer’s two weight theorem for the multisublinear maximal function M introduced in [8] A.K. Lerner, S. Ombrosi, C. Pérez, R.H. Torres and R. Trujillo-González, New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory, Advances in Math. 220, 1222–1264 (2009). A multilinear version of the Bp theorem from [6] T. Hytönen and C. Pérez, Sharp weighted bounds involving A∞, Analysis & PDE, (to appear) is also obtained and a mixed AP~ − W ∞ P~ bound for M is proved as well.
Cita: Chen, W. y Damián González, W. (2013). Weighted estimates for the multilinear maximal function. Rendiconti del Circolo Matematico di Palermo, 62 (3), 379-391.
Tamaño: 187.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42589

DOI: http://dx.doi.org/10.1007/s12215-013-0131-9

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones